| Catalog Number |
105-3210 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 3 weeks for loosening of glenosphere.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 3 weeks after the primary surgery, which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to loosening of the glenosphere.Centered 32 mm glenosphere and 32 mm + 3 standard humeral cup explanted.These parts were replaced with 36 mm eccentric glenosphere and 36 mm + 6 stability humeral cup.